# SDR SWIA200819565

- Difficulty date: April 27, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 15,066 hours, 13,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 87601
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6643 - FLOOR LEVEL EMERGENCY LIGHTS AFT OF ROW 10 WILL NOT ILLUMINATE.  REPLACED NR 4 BATTERY PACK WITH SERVICEABLE UNIT AS REQUIRED PER AMM 33-51-04, PN AD-2013-1A, S/N OFF 87601.
